Andractim improvements on the penis?

#1

Has anyone tried Andractim (Dihydrotestosterone)?

A user has reported improvements on the penis!

"MartinM and/or proscarred you said “I’ve also had full function restored and a warm penis after years of this, so I don’t think this is permanent.” Did you have full sensativty back after years of nothing? If so for how long. I am seeing some improvements i think (maybe too early to tell for sure as only used for 10 days) in sensativty of the mucle under the skin not the skin itself. I have been applying andractim gel - info here [steroid.com/Andractim.php 1] (http://www.steroid.com/Andractim.php). Appearnce is better and colour is improving and it feels fuller and heavier than normal." Explicit Details of Penis Numbness Please

@annon, how did it go?

Thanks to All!

Omar

#2

I tried it, made everything much worse. It may depend on how strongly one is affected. I am a very bad case, and any increase in androgens worsens my situation considerably. It could be that a milder case may get some benefit from substituting. Though looking at your story, I don’t have the impression that you are a mild case. How do you react to resistance training or heavy exercise?

2 Likes
#3

Hi, or hell, I do not know I would be tempted to try. I have no more muscle strength, I have no resistance I have a strong tiredness and weakness :persevere::persevere::persevere:

#4

So you are not exercising at all? Ok, then how do you feel after orgasm: better or worse? (I am talking about a timeframe of up to 48 hours afterwards). If you feel better, maybe you can risk it, if you feel worse, I would not touch Andractim or anything that raises T/DHT for that matter.

1 Like
#5

Ah but You mean masturbation, very bad, because my penis has disappeared, empty and flat! The ejaculation is like blocked, I do not feel pleasure, I feel depressed, so I prefer not to touch me. I’ll go to a doctor …

#6

Have you down- or upregulated AR? I guess downregulated cause every rising of androgens causes issues.

1 Like
#7

@noprop Can you explain what that means for those unfamiliar with those terms?

1 Like
#8

@Greek Androgen receptor (AR) or NR3C4.

#9

@jakobi “ok i used andractim from belgium. i put it on several areas of the body. on the love handels (makes them smaller) on the shoulders and direct on the penis. andractim is very strong, makes me loose water after few hours, look more ripped. it makes the eyes less dry. mentally its much stronger than normal testosterone gel, big optimism,ridiclous confidence (too much, not coherent to my appearence,so its ridicolos) but also numb,alpha male asshole like behaviour. it shifted my odour. very strong erections and a true libido booster. never tried it longterm as it might worsen lipid levels of blood and shuts down HPA (not sure if more shutdown than normal testosterone)” Cfr. Andrea from Italy

Thank you for your experience

1 Like
#10

yes,andractim its a powerful pleasure.but careful, i tried it only daily.and if i overdosed(more than 2,5g), the fllowing day was a horror of severe depressed empty and desprerate state of mind. i even cried once. DHT and its derivates are much hyped on the raypeat forum,some guys really know stuff there.

how can i test if my AR is up/downregulated?

1 Like
#11

You cannot test that as a patient, and there is no need to. The following study has already established that AR is upregulated (overexpressed) with PFS patients. Much thought at the moment is going into the direction that AR overexpression may be central in the mechanism of the Post-Finasteride Syndrome:

4 Likes
#12

The only thing that bother me, is why they not checked androgen receptor in healthy mens that have a history of finasteride usage. What if they have overexpressed AR too but no symptoms?

2 Likes
#13

They have at least some of them. When you withdraw fin, dht rises and influences the upregulated AR. It has been shown that some guys with certain genetics react weaker to androgens. So they might need more of androgens than others for same effwcts. If they are deprived from dht, AR upregulate (sensitivity and number) in order to get the needed amount. So, maingoal could be to downregulate them.
But how? By rising up testo or dht? Or by increasing 5ar (if impaired)? Or by lowering androgens to a very low level by drugs and inducing uprising? Most important point in all possible treatments seems to be the change of level of androgens.
BTW:

@awor: ever tried hcg (or hgc?) injections?
Ever tried bringing down androgens and then introducing them? Ever tested 3@?alpha diol?
What are your current testo, dht, progesterone, lh, FSH, tsh, T3+4 levels?

1 Like
#14

@awor : thanks for posting this study. i have the feeling that my penis area is ok and was never affected.instead i gained some girth and lenght upon discontinuation, plus color chanched way darker.
but i lost significant girth of the arms and thighs (59vs vs 53cm). i suffered heartburn and major tieredness after small physical efforts so i got an cardio MRT. it was ok, but the doctor noted a “small cardiac mass”. is it possible that AR in these CERTAIN muscle tissues is overexpressed and its signal was “silenced” (like the theory on wiki)?
yes noprop, im thinking the same way like you. but for how long would we need to rise testo/DHT significantly? and how high?
and then the 5ar: can we somehow conlcude, which types are back online and which are impaired? im balding again and growing more beard, but feel nowhere masculine at all.

1 Like
#15

What are your blood results @jakobi? What symptoms do you have?
What treatments have you done? Best

1 Like
#16

hey noprop, i suffer chronic insomnia and depression. if i m able to sleep well my hormones are good.still all in range,but low now (4ng T). but if i sleep well my T is 6+.
i was quiet stable a time ago with agomelatine and low dose mirtazapine, ashvagandha and melatonin at night. a healthy diet with lots of coconut oil somehow boosted my metabolism…at that time i had 7-8ng T and a good androgen index of 60%,goals in life,gym and sex. sadly i fucked up this by replacing mirtazapine with benzos or zdrugs. now im low dose dependent on zopiclone (7,5mg) and this causes huge anxiety, depression, disrupted sleep,an interdosal withdrawl. so i should withdrawl from that poison first.but my psych wants me to take aditional ADs first, and then taper zopiclone.
i have expereince with testogel and andractim. andractim is way stronger concerning libido,optimism than normal test.
my idea was to go on a testosterone cycle for the time when tapering zopiclone,to have some support for this terrible withdrawl. but im not sure if its wise.
the other idea is: change zopiclone for a real benzo (because zopiclone sucks,im just dependent) and hope for the best.

1 Like
#17

Where are you staying / living?

First of all: never, I repeat never touch AD.
No testogel or other hormones for now.

My case was one of the heaviest after reading hundreds of cases. 30 symptoms in all three categories. So, I know every fucking possible symptom here.

You need to be patient. Do some research how to withdraw this drug. It takes time, of course. You won’t see any super fast progress.

Then do the standards: intermittent fasting, water fasting. Research here what ppl have done in this sector. Do it for several weeks or even months.

Re sleep: Do a research here as well. There is plenty of information. Nobody can give you the perfect advice. At least, mela gave you benefits.
You can try also phosphatidylserin (300-400mg) and Glycine (test different dosages 5-20 gr)

Good luck for your research and protocol.
PS: You could start with a water fast of 7 days. But eat before that only fatty things for 4 days.
When you have withdrawn the drug, do a liver flush or several (research)
Best

1 Like
#18

thanks man for sharing some wisdom. im now in
svizerland ,next month in southern germany.

ok, no ANY AD or even this im taking with beneficial attributes like agomelatine (its said to increase slow wave sleep). it is really the only one that i feel with improving health and circadian ryhtm.

ok,no hormons,let the body not confuse.

i will withdraw it, but slowly. 3-6months is realistic.

intermittent fasting is good, i went 16/8 with dinner at 7PM, i will try again.

glycine is not good, it makes me wake up in the middle of the night.

what is a good source for phosphatidylserin?

whats your guess on benzos for sleep? im at a point where e say,whatever works and for me they did a good job. they just have a very bad rep here

1 Like
#19

I wouldn’t take any drug for sleep in the long term. Especially no benzos. Stay away from them.

Phosphatidylserin: you can buy that in the pharmacy. Go for a walk every day in the morning for about 30 min.

If you take sleep drugs, mirtazapine is an better option. But I would take it just in case you have real troubles. And never more than one day in a row. Try low dosing.
You can try low dose first, even half of low dose.
Try natural things to get better sleep. Sleep will get better. Don’t stress yourself. Listen to relaxing music. Good luck.

1 Like
#20

back to topic: what increases my dick in flaccid and also erect way is trazodone. i noticed it accidentally because actually i took it for sleep onset. its like 1-2cm longer and looks fuller…idk.
its known though that trazodone may cause priapism, a painful long lasting erection

1 Like